| Model Number |
VTICM5_13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.The lens remains implanted.Additional information was requested but has not been provided to date.There are multiple medical device reports associated with this patient.This report is 2 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
B1 - corrected to: adverse event in the initial mdr.B2 - required intervention to prevent permanent impairment/damage should be added to the initial mdr.B5 - corrected to: "a facility representative reported following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.In a separate visit the lens was exchanged for a replacement lens.The problem was resolved.There are multiple medical device reports associated with this patient.This report is 2 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Cause of the event was reported as unknown." in the initial mdr.D6b - explant date: (b)(6) 2024 should be added in the initial mdr.H1- corrected to: serious injury in the initial mdr.H6 - corrected to: health effect - impact code 4629 in the initial mdr.H6 - corrected to: medical device problem code: 2993 in the initial mdr.Claim # (b)(4).
Event or Problem Description
A facility representative reported following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.In a separate visit the lens was exchanged for a replacement lens.The problem was resolved.There are multiple medical device reports associated with this patient.This report is 2 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Cause of the event was reported as unknown.